MathSciNet Relay Station
MathSciNet bibliographic data
MR1361637 (97a:11188) 11S31 (11T23 12H25 14F30)
Baldassarri, Francesco Special values of symmetric hypergeometric functions. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2249–2289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement